# SDR SWAA2018041621180

- Difficulty date: March 21, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 55,338 hours, 32,187 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Condition: Damaged
- Location: R2 Slide Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE ASSEMBLY MOUNTING FASTENERS DAMAGED.   R & R THE MOUNTING FASTENERS IAW MT.
